Mathematische Annalen

, Volume 297, Issue 1, pp 303–307

Integral points of abelian varieties over function fields of characteristic zero

  • Alexandru Buium
  • José Felipe Voloch
Article

DOI: 10.1007/BF01459503

Cite this article as:
Buium, A. & Voloch, J.F. Math. Ann. (1993) 297: 303. doi:10.1007/BF01459503

Mathematics Subject Classification (1991)

14G0514L05

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Alexandru Buium
    • 1
  • José Felipe Voloch
    • 2
  1. 1.Institute of MathematicsRomanian AcademyBucharestRomania
  2. 2.Department of MathematicsUniversity of TexasAustinUSA
  3. 3.Max-Planck-Institut für MathematikBonn 3Federal Republic of Germany